Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A property of polynomial extensions of rings


Author: Michio Yoshida
Journal: Proc. Amer. Math. Soc. 8 (1957), 987-989
MSC: Primary 09.3X
DOI: https://doi.org/10.1090/S0002-9939-1957-0090589-1
MathSciNet review: 0090589
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. S. Cohen, On the structure and ideal theory of complete local rings, Trans. Amer. Math. Soc. vol. 59 (1946) pp. 54-106. MR 0016094 (7:509h)
  • [2] D. G. Northcott, Ideal theory, Cambridge Univ. Press, 1953. MR 0058575 (15:390f)
  • [3] D. G. Northcott and D. Rees, A note on reductions of ideals with application to the generalized Hilbert function, Proc. Cambridge Philos. Soc. vol. 50 (1954) pp. 353-359. MR 0062115 (15:929e)
  • [4] P. Samuel, Algèbre locale, Mémorial des Sciences Mathématiques no. 123, Paris, 1953.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.3X

Retrieve articles in all journals with MSC: 09.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0090589-1
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society